| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee arthroplasty.Subsequently, the patient's tibia was revised due to loosening approximately 7 years later.It was also noted that there were radiolucent lines around the primary nexgen tibia.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 00576401452 - femoral component option for cemented use only size d right - 62310196 00596203014 - articular surface use with lps/lps-flex 51 or 52 suffix femorals size cd 14 mm height - 63726729 00597206529 - all poly patella standard cemented size 29 mm diameter 8.0 mm thickness - 64574442.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D6a: implant date: unknown.Visual examination of the provided pictures identified a tibial implant that has been explanted.The tibial implant still had some material on it from when it was implanted.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.